Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Chirka Evgenii Mikhailovich
(recent publications)
| by years | scientific publications | by types |



   2020
1. E. M. Chirka, “Capacities on a Compact Riemann Surface”, Proc. Steklov Inst. Math., 311 (2020), 36–77  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2019
2. E. M. Chirka, “Meromorphic Interpolation on a Compact Riemann Surface”, Math. Notes, 106:1 (2019), 156–159  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
3. E. M. Chirka, “Equilibrium Measures on a Compact Riemann Surface”, Proc. Steklov Inst. Math., 306 (2019), 296–334  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 3)

   2018
4. E. M. Chirka, “Orthogonal complex structures in $\mathbb{R}^4$”, Russian Math. Surveys, 73:1 (2018), 91–159  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)
5. E. M. Chirka, “Potentials on a compact Riemann surface”, Proc. Steklov Inst. Math., 301 (2018), 272–303  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 6)  elib  elib  scopus (cited: 5)
6. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2017
7. Kompleksnyi analiz i ego prilozheniya, Sbornik statei. K 100-letiyu so dnya rozhdeniya Borisa Vladimirovicha Shabata, 85-letiyu so dnya rozhdeniya Anatoliya Georgievicha Vitushkina i 85-letiyu so dnya rozhdeniya Andreya Aleksandrovicha Gonchara, Trudy MIAN, 298, ed. E. M. Chirka, A. G. Sergeev, MAIK Nauka/Interperiodika, M., 2017 , 367 pp.  mathnet
8. E. M. Chirka, “On removable singularities of complex analytic sets”, Sb. Math., 208:7 (2017), 1073–1086  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 2)
9. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 13)  elib  scopus (cited: 5)

   2016
10. E. M. Chirka, “Removable singularities of holomorphic functions”, Sb. Math., 207:9 (2016), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)

   2015
11. E. M. Chirka, “On the $\bar \partial $-Problem with $L^2$-Estimates on a Riemann Surface”, Proc. Steklov Inst. Math., 290 (2015), 264–276  mathnet  crossref  crossref  isi (cited: 6)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
12. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Russian Math. Surveys, 70:5 (2015), 965–973  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2014
13. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Russian Math. Surveys, 69:3 (2014), 565–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib

   2012
14. E. M. Chirka, “Holomorphic motions and uniformization of holomorphic families of Riemann surfaces”, Russian Math. Surveys, 67:6 (2012), 1091–1165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  elib  scopus (cited: 3)
15. E. M. Chirka, “Harnack inequalities, Kobayashi distances and holomorphic motions”, Proc. Steklov Inst. Math., 279 (2012), 194–206  mathnet  crossref  mathscinet  isi (cited: 5)  elib

   2010
16. E. M. Chirka, Teichmüller spaces, Lekts. Kursy NOC, 15, Steklov Math. Inst., RAS, Moscow, 2010 , 152 pp.  mathnet  mathnet  crossref  crossref  zmath  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021